MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI CMNTLS TIB SZ B LM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXFORD UNI CMNTLS TIB SZ B LM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Catalog Number 166572
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D:10- 161473 oxford twin peg cmntls fmrl sm, lot 67180896.159542 oxford anat brg lt sm size 5 pma, lot 66509268.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that a patient implanted with a cementless partial knee device experienced a tibial fracture and collapse approximately 4 weeks post-implantation.The reporter indicated that a radiograph demonstrated tibial fracture and collapse during the postoperative period.No information was provided regarding intra-operative issues, contributing environmental factors, or subsequent clinical management.The patient¿s treatment and final outcome were not reported.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.The following sections were corrected: b2, h5.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.The reported event was confirmed by review of x-rays.Radiographs were provided and reviewed by a radiologist.The ap view of the knee demonstrates postoperative changes consistent with medial unicompartmental arthroplasty.There is radiolucency along the lateral aspect of the tibial component, with associated component subsidence, as well as a vertical periprosthetic fracture through the medial tibial metaphysis extending from the distal aspect of the tibial component.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXFORD UNI CMNTLS TIB SZ B LM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23679580
Report Number3002806535-2025-00550
Device Sequence Number15904588
Product Code NRA
UDI-Device Identifier00887868354717
UDI-Public(01)00887868354717(17)341203(10)66935867
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number166572
Device Lot Number66935867
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age77 YR
Patient SexFemale